آمار

تعداد نشریات43
تعداد شماره‌ها1,222
تعداد مقالات15,019
تعداد مشاهده مقاله50,483,106
تعداد دریافت فایل اصل مقاله13,571,711
Farkhonderooz, Omid, Ahmadian, Davood. (1401). Mean-square stability of a constructed Third-order stochastic Runge–Kutta schemes for general stochastic differential equations. سامانه مدیریت نشریات علمی, 10(3), 617-638. doi: 10.22034/cmde.2021.44264.1871
Omid Farkhonderooz; Davood Ahmadian. "Mean-square stability of a constructed Third-order stochastic Runge–Kutta schemes for general stochastic differential equations". سامانه مدیریت نشریات علمی, 10, 3, 1401, 617-638. doi: 10.22034/cmde.2021.44264.1871
Farkhonderooz, Omid, Ahmadian, Davood. (1401). 'Mean-square stability of a constructed Third-order stochastic Runge–Kutta schemes for general stochastic differential equations', سامانه مدیریت نشریات علمی, 10(3), pp. 617-638. doi: 10.22034/cmde.2021.44264.1871
Farkhonderooz, Omid, Ahmadian, Davood. Mean-square stability of a constructed Third-order stochastic Runge–Kutta schemes for general stochastic differential equations. سامانه مدیریت نشریات علمی, 1401; 10(3): 617-638. doi: 10.22034/cmde.2021.44264.1871


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب